Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectral decomposition of ergodic flows on $L^p$


Author: Daniel Fife
Journal: Bull. Amer. Math. Soc. 76 (1970), 138-141
DOI: https://doi.org/10.1090/S0002-9904-1970-12402-8
MathSciNet review: 0437717
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, Ergodic theory and translation invariant operators, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 349-353. MR 227354
  • 2. F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955, MR 71727


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12402-8

American Mathematical Society